# SDR ASAA2020011331844

- Difficulty date: January 12, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 39,189 hours, 13,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT RIGHT FORWARD OVERWING EXIT HAS LAMPS INOP. GROUNDED - YES. RELAMPED AND TESTED PER AMM 33-51-01-960-801 - OPS NORMAL.
